Open Access
2008 Differential transforms of Cesàro averages in weighted spaces
A. L. Bernardis, F. J. Martín-Reyes
Publ. Mat. 52(1): 101-127 (2008).


In this paper we obtain convergence results for the series of differences of Cesàro averages along lacunary sequences in the setting of weighted $L^p$-spaces. These results give some information about how the Cesàro averages converge. The paper extends results of an earlier work by R. L. Jones and J. Rosenblatt. The operators considered are essentially convolution operators given by kernels more singular than the ones in the article by Jones and Rosenblatt.


Download Citation

A. L. Bernardis. F. J. Martín-Reyes. "Differential transforms of Cesàro averages in weighted spaces." Publ. Mat. 52 (1) 101 - 127, 2008.


Published: 2008
First available in Project Euclid: 17 December 2007

zbMATH: 1223.42012
MathSciNet: MR2384842

Primary: 42B25

Keywords: Cesàro averages , Differential transforms , weight

Rights: Copyright © 2008 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.52 • No. 1 • 2008
Back to Top